# SDR FDEA201102250761

- Difficulty date: February 25, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 62,212 hours, 11,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE LOWER SURFACE SKIN FOUND CRACKED AT STATION XORS   507, REFUELING STATION ACCESS PANEL, INBOARD HINGE CORNER.  REPAIR CARRIED OUT AT LT WING LEADING EDGE LOWER SKIN AT STATION XORS 507 REFUELING STATION ACCESS PANEL INBOARD HINGE CORNER AS PER SRM 57-40-02 FIGURE 201 REVISION 45.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 111.
